3 doctors weighed in:

I had my thyroid removed in 1991 due to thyroid cancer, have been on Synthroid until approx 9 months ago .. . I was really sick before Christmas this year and thought it was the flu . . . dr. did a thyroid blood test and ths level is 477 . . . he said t

3 doctors weighed in
Dr. Alan Feldman
Internal Medicine - Endocrinology
2 doctors agree

In brief: Must take thyroid

I don't know what your question is, but it appears that you were not taking Synthroid (thyroxine) for many months.
This is very dangerous. Your body requires thyroid hormone to function correctly. Since you had your thyroid removed, there is no alternative to taking thyroid hormone. Having had thyroid cancer, it is essential that the TSH be normal.

In brief: Must take thyroid

I don't know what your question is, but it appears that you were not taking Synthroid (thyroxine) for many months.
This is very dangerous. Your body requires thyroid hormone to function correctly. Since you had your thyroid removed, there is no alternative to taking thyroid hormone. Having had thyroid cancer, it is essential that the TSH be normal.
Dr. Alan Feldman
Dr. Alan Feldman
Thank
Dr. Andrea Brand
Family Medicine
1 doctor agrees

In brief: Treatment needed

An elevated TSH level indicates that your body needs more thyroid hormone.
Your doctor will likely adjust the dose of your thyroid replacement. Please discuss this with your doctor.

In brief: Treatment needed

An elevated TSH level indicates that your body needs more thyroid hormone.
Your doctor will likely adjust the dose of your thyroid replacement. Please discuss this with your doctor.
Dr. Andrea Brand
Dr. Andrea Brand
Thank
Dr. Ivelisse Rivera-Godreau
Family Medicine

In brief: The question...

I think the system did not allow you to complete your question but I will comment based on what you could provide.
Those are extremely elevated levels for TSH and can definitely make you feel sick with symptoms of extreme tiredness, fatigue, joint pain, mood swings, swelling, among others. I would assume your doctor raised the dose of the medication which you should take as px in the mornings.

In brief: The question...

I think the system did not allow you to complete your question but I will comment based on what you could provide.
Those are extremely elevated levels for TSH and can definitely make you feel sick with symptoms of extreme tiredness, fatigue, joint pain, mood swings, swelling, among others. I would assume your doctor raised the dose of the medication which you should take as px in the mornings.
Dr. Ivelisse Rivera-Godreau
Dr. Ivelisse Rivera-Godreau
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors